Estimates of the Caccioppoli-Schauder type in weighted function spaces. (English) Zbl 0785.35018

Summary: We deal with imbeddings of certain weighted function spaces as well as with the corresponding norm estimates for solutions to second order elliptic problems. We redemonstrate some results of Gilbarg and Hörmander by a technique, entirely different from theirs, which enables us to cover a range of parameters excluded by them.


35D10 Regularity of generalized solutions of PDE (MSC2000)
35J25 Boundary value problems for second-order elliptic equations
35B45 A priori estimates in context of PDEs
35B65 Smoothness and regularity of solutions to PDEs
46E35 Sobolev spaces and other spaces of “smooth” functions, embedding theorems, trace theorems
Full Text: DOI


[1] P. Bolley, J. Camus, and G. Métivier, Estimations de Schauder et régularité höldérienne pour une classe de problèmes aux limites singuliers, Comm. Partial Differential Equations 11 (1986), no. 11, 1135 – 1203 (French). · Zbl 0608.35026
[2] S. Campanato, Proprietà di hölderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 175 – 188 (Italian). · Zbl 0121.29201
[3] -, Equazioni ellittiche del secondo ordine e spazi \( {L^{2,\lambda }}\), Ann. Mat. Pura Appl. 69 (1965), 321-382.
[4] Sergio Campanato, Su un teorema di interpolazione di G. Stampacchia, Ann. Scuola Norm. Sup. Pisa (3) 20 (1966), 649 – 652 (Italian). · Zbl 0195.41102
[5] Sergio Campanato and Guido Stampacchia, Sulle maggiorazioni in \?^{\?} nella teoria delle equazioni ellittiche, Boll. Un. Mat. Ital. (3) 20 (1965), 393 – 399 (Italian, with English summary). · Zbl 0142.37604
[6] C. Fefferman and E. M. Stein, \?^{\?} spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137 – 193. · Zbl 0257.46078
[7] David Gilbarg and Lars Hörmander, Intermediate Schauder estimates, Arch. Rational Mech. Anal. 74 (1980), no. 4, 297 – 318. · Zbl 0454.35022
[8] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415 – 426. · Zbl 0102.04302
[9] Gary M. Lieberman, Intermediate Schauder estimates for oblique derivative problems, Arch. Rational Mech. Anal. 93 (1986), no. 2, 129 – 134. · Zbl 0603.35025
[10] J. Nečas, Les méthodes directs en théorie des équations elliptiques, Masson, Paris, 1967.
[11] Daniel W. Stroock and S. R. Srinivasa Varadhan, Multidimensional diffusion processes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 233, Springer-Verlag, Berlin-New York, 1979. · Zbl 0426.60069
[12] Giovanni Maria Troianiello, Elliptic differential equations and obstacle problems, The University Series in Mathematics, Plenum Press, New York, 1987. · Zbl 0655.35002
[13] -, A class of weighted function spaces and intermediate Caccioppoli-Schauder estimates, Journées Équations aux Dérivées Partielles, St.-Jean-de-Monts, 1988. · Zbl 0696.35016
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.